# SDR 2010FA0000838

- Difficulty date: August 19, 2010
- Submitted: August 19, 2010
- Operation: General aviation
- Aircraft: N729PA
- Make and model: Diamon DA 42
- Aircraft serial: 42AC129
- Aircraft time: 1,075 hours
- Engine: Thielt TAE1250299
- Engine time: 1,075 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Chain
- Part number: 057233K001901
- Condition: Broken
- Location: Engine Timing
- Part time: 1,075 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

LT ENGINE STOPPED ON TAXI, WOULD NOT RESTART. FOUND TIMING CHAIN BROKEN.
